# SDR UPS802126

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Ribs
- Part number: 575720123
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK MAINTENANCE FOUND LT WING OUTBOARD LEADING EDGE ASSY. NR 9, 11, 12, 14, AND 16 UPPER RIBS CRACKED ON UPPER SURFACES.  INSTALLED REPAIRS IAW MM 57-00-00, FIG. 801.  (P/N 5769589, 5720123).
